Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Black marks and pimples, momate s ointment, clear skin, stopped use, pustules, pruritus as withdrawal symptoms, continue usage ?

hello sir, i went to a dermatologist 2 years ago for black marks and pimples in my face. for that he prescribed momate s oinment after its application, i have got clear and fairy skin. after prolonged use i cant withdraw this oinment. after 3 days of withdrawal, i have got rebound phenomenon, pustules , pruritus . how can i taper this? if i will use continuosly, having any problem? if any altnernative? please give ur suggestion
Asked On : Wed, 18 Apr 2012
Answers:  2 Views:  3445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
dear VG, what you are facing is acne and epidermal thinning with loss of imunity of skin (localized) due to prolonged use of steroid cream. Also ,you have not mentioned your age. So, may be you are getting hormonal changes and acne is part of that phenomenon. Hard to comment at present. Anyhow, use momet once a day for 2 days, then alternate day for 2 days ,then twice a week and keep on increasing the interval. Also, mix momet with some ordinary cold cream before applying.and stop using cosmetics and facial for few weeks. hope this will solve your problem. bye.
Answered: Wed, 18 Apr 2012
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum . being steroid it will have such side effects on withdrawel . you first have to withdraw salisilic acid then after a week start applying on alternate days then every 4th day then if you quit nothing will happen. if happens also controled by antibiotics. but every thing under the supervision of a doctor. try to eat more of green leafy vegetables, fruits and juices which increase the resistance and to give glow to the skin. dont worry you will be fine.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions